Hi, Suzy! You're obviously not abusing the medication nor are you needing larger dosages to obtain the desired effect. There is evidence that long term use can sometimes cause increased anxiety, depression, confusion, weight loss, and memory loss so if you begin to notice any mental or physical changes it's time to talk to your doctor. Many people need and use benzodiazepines even for life with no adverse reactions so you're probably safe enough for now. Best regards, Wildcat
12 Feb 2021
Hello I agree. You seam to being good at not abusing them and that's a hard thing to do. As your prescription should state: take only as needed so you're doing fine. I've been on .5mg, three times a day and sometimes i only take two at bedtime because I missed a dose and didn't even notice until bedtime. That's down from 1mg, four times a day (4mg. total). It was kind of hard to tirade that much but now I'm good, like you. I don't think you need any adjustments and my biggest problem is with the loss of short-time memory.